MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a device related thrombus.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) and a 20mm watchman flx laa closure device & delivery system (wds) were selected to be used.The procedure was successfully completed with the closure device implanted in the laa of the patient.There were no patient complications that were reported to have occurred.Four (4) years post procedure the patient came in for an ablation procedure.Imaging showed that there was a device related thrombus present on the closure device.The physician put the patient back on anticoagulation medication for 4-6 months and then will reimage them again.The patient did not experience any complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis as the device remains implanted; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24194641
Report Number2124215-2026-04884
Device Sequence Number9600417
Product Code NGV
UDI-Device Identifier08714729860488
UDI-Public(01)08714729860488(17)250426(10)29298579
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2025
Device Model NumberM635WU50200
Device Catalogue NumberM635WU50200
Device Lot Number0029298579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite